# SDR CA000110015

- Difficulty date: January 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 20,903 hours
- Engine: Pwa PW123
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 90070003659
- Condition: Leaking
- Location: Cockpit
- Part time: 16,921 hours, 12,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION, THE CAPTAINS OXYGEN MASK WAS FOUND TO BE LEAKING.
